# SDR UALA2010021500564

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 74,155 hours, 12,035 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32148621
- Part serial: 30
- Condition: Stuck
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC IMPOSSIBLE TO CONTROL CABIN TEMP IN AUTO OR MANUAL OR STANDBY MODES. ACFT VERY COLD.  FOUND TRIM AIR PRESSURE REGULATING VALVE STUCK CLOSED. REPLACED VALVE AND ACCOMPLISHED CHECKS.
